RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Linke, Yurij Ernievich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 15

Number of views:
This page:352
Abstract pages:2423
Full texts:841
References:285
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19442
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205888

Publications in Math-Net.Ru
2019
1. A. V. Lakeyev, Yu. E. Linke, V. A. Rusanov, “On the differential realization of a second-order bilinear system in a Hilbert space”, Sib. Zh. Ind. Mat., 22:2 (2019),  27–36  mathnet  elib; J. Appl. Industr. Math., 13:2 (2019), 261–269  scopus
2015
2. A. V. Lakeev, Yu. E. Linke, V. A. Rusanov, “On the solvability of the problem of realization of the operator functions of a nonlinear regulator of a second-order dynamical system”, Sib. Zh. Ind. Mat., 18:4 (2015),  61–74  mathnet  mathscinet  elib
2011
3. Yu. E. Linke, “Universal Spaces of Subdifferentials of Sublinear Operators Ranging in the Cone of Bounded Lower Semicontinuous Functions”, Mat. Zametki, 89:4 (2011),  547–557  mathnet  mathscinet; Math. Notes, 89:4 (2011), 519–527  isi  scopus
4. Yu. È. Linke, “Universal spaces for the subdifferentials of sublinear operators with values in the spaces of continuous functions”, Sibirsk. Mat. Zh., 52:3 (2011),  635–649  mathnet  mathscinet; Siberian Math. J., 52:3 (2011), 501–511  isi  scopus
2010
5. Yu. È. Linke, “Extension conditions for bounded linear and sublinear operators with values in Lindenstrauss spaces”, Sibirsk. Mat. Zh., 51:6 (2010),  1340–1358  mathnet  mathscinet  elib; Siberian Math. J., 51:6 (2010), 1061–1074  isi  scopus
2005
6. Yu. E. Linke, “On the Cone of Bounded Lower Semicontinuous Functions”, Mat. Zametki, 77:6 (2005),  886–902  mathnet  mathscinet  zmath  elib; Math. Notes, 77:6 (2005), 817–830  isi  elib  scopus
1998
7. Yu. E. Linke, “Separately continuous selectors”, Mat. Zametki, 63:2 (1998),  209–216  mathnet  mathscinet  zmath; Math. Notes, 63:2 (1998), 183–189  isi
1995
8. Yu. E. Linke, “Sublinear exaves”, Sibirsk. Mat. Zh., 36:1 (1995),  111–128  mathnet  mathscinet  zmath; Siberian Math. J., 36:1 (1995), 100–114  isi
1992
9. Yu. E. Linke, “Application of Michael's theorem and its converse to sublinear operators”, Mat. Zametki, 52:1 (1992),  67–75  mathnet  mathscinet  zmath; Math. Notes, 52:1 (1992), 680–686  isi
10. Yu. E. Linke, “Supplements to Michael's theorem on continuous selections, and their applications”, Mat. Sb., 183:11 (1992),  19–34  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 77:2 (1994), 279–292  isi
1980
11. Yu. E. Linke, “An application of the Steiner point for investigating a class of sublinear operators”, Dokl. Akad. Nauk SSSR, 254:5 (1980),  1069–1072  mathnet  mathscinet  zmath
1977
12. Yu. E. Linke, A. A. Tolstonogov, “Representation of sublinear operators by multivalued mappings”, Dokl. Akad. Nauk SSSR, 234:2 (1977),  294–297  mathnet  mathscinet  zmath
13. Yu. E. Linke, “Sublinear operators and Lindenstrauss spaces”, Dokl. Akad. Nauk SSSR, 234:1 (1977),  26–29  mathnet  mathscinet  zmath
1976
14. Yu. E. Linke, “Sublinear operators with values in spaces of continuous functions”, Dokl. Akad. Nauk SSSR, 228:3 (1976),  540–542  mathnet  mathscinet  zmath
1972
15. Yu. E. Linke, “On support sets of sublinear operators”, Dokl. Akad. Nauk SSSR, 207:3 (1972),  531–533  mathnet  mathscinet  zmath

1988
16. Yu. E. Linke, A. A. Tolstonogov, P. L. Ul'yanov, “Workshop “Contemporary Problems of the Theory of Functions””, Uspekhi Mat. Nauk, 43:4(262) (1988),  250–251  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020